# SDR ASOA2016060715016

- Difficulty date: June 7, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT 27R AND BETWEEN FS 349-364.  REMOVED INTERCOSTAL IAW SRM 42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED EW INTERCOSTAL IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
